MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1084/jem.18.5.556

Медицинская библиотека · The Journal of experimental medicine · 1913

DISTURBANCES OF THE HEART-BEAT IN THE DOG CAUSED BY SERUM ANAPHYLAXIS.

Robinson G C, Auer J

СтатьяПеревод в очереди

Аннотация

Anaphylactic shock in the dog, caused by the intravenous injection of horse serum into sensitized animals, may produce definite cardiac disturbances which are revealed by the electrocardiogram. These cardiac changes consist of disturbances in conduction of the heart impulses, abnormalities in the ventricular contractions, and other unusual disturbances of the mechanism of the heart-beat. They come on very quickly after the injection of serum and may be of short duration, and are not obtained during anti-anaphylaxis. They are not the result of the marked fall in blood pressure which occurs, nor does the central cardiac inhibitory mechanism play a part in their production. These cardiac disturbances apparently are a definite primary expression of anaphylactic shock in the dog. The right ventricle seems to be more affected than the left.

Для цитирования: Robinson G C, Auer J. DISTURBANCES OF THE HEART-BEAT IN THE DOG CAUSED BY SERUM ANAPHYLAXIS.. The Journal of experimental medicine. 1913. DOI: 10.1084/jem.18.5.556.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.